# SDR SWIA201024236

- Difficulty date: April 15, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,630 hours, 42,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 BELOW PASSENGER DOOR CORRODED.  (C CHECK)  REPLACED STRINGER SECTION PER SRM.
